# SDR ASOA201001795

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 13,291 hours, 11,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASO AFT DRAG ANGLE CRACKED AT CABLE FOR MOTOR, BD161723 11/15/10 (KF), RESOLVED ON W/O: 181807 TASKCARD: N/R-00234.  REMOVED AND REPLACED AFT DRAG ANGLE ON PAX DOOR IAW CRJ 200 SRM 51-42-06 LS5500124 11/18/10 THIS IS A MINOR REPAIR SM161739 11/18/10 (AJ 11/18/10).
